# SDR EIA2005139

- Difficulty date: July 12, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N487EV
- Make and model: Boeing 747230B
- Aircraft serial: 23286
- Aircraft time: 83,745 hours, 15,652 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM WEB REPAIR BUCKLED AT STA 280 RBL 45.  REPAIRED FLOORBEAM WEB STA 280 RBL 45 PER ECRA 487-53-010-2.
